# SDR IXXA06SMN129S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND MAIN CARGO COMPARTMENT FORWARD FITTING CRACKED 1" AT STATION 920.000, LONGERON 18.5 RIGHT HAND.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D.  FABRICATED NEW FITTING IAW ATI REPAIR SPECIFICATION NUMBER 2003-05.  PERFORMED HEAT TREATMENT FROM 7075T6 51 TO 7075T6 IAW DC8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW CLIP IAW DC8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
